# SDR HALA20231019230

- Difficulty date: October 18, 2023
- Submitted: October 19, 2023
- Operation: Air carrier
- Aircraft: N202HA
- Make and model: Airbus A321-271N
- Aircraft serial: 07917
- Aircraft time: 16,715 hours, 3,791 cycles
- Engine: Iae PW1122GJM
- Engine time: 7,546 hours, 3,275 cycles
- System (JASC): 7532 · Compressor Bleed Valve
- Part: Unknown
- Part number: UNKNOWN
- Condition: Unknown
- Location: Unknown
- Stage of operation: TX
- How discovered: V
- Nature of condition: O
- Precautionary procedure: D

## Discrepancy

ETOPS - BTB AIR ENG HI TEMP AFTER COMPLETING PROCEDURE FOR MEL 36-11-07B ON TAXI OUT. REFERENCE DEFERRAL 207735 FOR REMOVAL AND REPLACEMENT OF #2 HP VALVE ON LP 946395-1. REMOVED AND REPLACED #2 ENG HPV PER AMM 36-11-51. CONDITION SAME. PERFORMED WIRING CHECK BETWEEN 4000HA2 TO BMC 1 AND 2. COUNTINTY CHECK GOOD. NO SHORT TO GROUND. PER TSM 36-11-00-810-974-A.  RE-SECURED SENSE LINE FOR HPV #2 ENGINE, ACCOMPLISHED #1 AND #2 ENGINE IDLE RUB TEST #3 AMM 71-00-00 AND BLEED SYSTEM TEST AMM 6-11-00 NO DEFECT NOTED- PLACARD REMOVED - CLEARED MIC SHEET
